# SDR FDEA201008122951

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0503501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SIDE OTBD FLAP, OTBD HINGE, BARREL NUT BORE FOUND CORRODED AFTER   BUSHING REMOVED.  LT WING SIDE OTBD FLAP, OTBD HINGE BARREL NUT BORE HOLE   REWORKED IAW EA 8-5740-132487, BUSHING FABRICATED AND INSTALLED IAW EA 8-5740-132487. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
